On the ordinarity of the maximal real subfield of cyclotomic function fields
Tom 165 / 2014
Acta Arithmetica 165 (2014), 225-242 MSC: Primary 11R60; Secondary 14H40. DOI: 10.4064/aa165-3-2
The aim of this paper is to clarify the ordinarity of cyclotomic function fields. In the previous work [J. Number Theory 133 (2013)], the author determined all monic irreducible polynomials $m$ such that the maximal real subfield of the $m$th cyclotomic function field is ordinary. In this paper, we extend this result to the general case.